# SDR UALA2012101005748

- Difficulty date: October 9, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Defective
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR FAILED BUTTERFLY CHECK.  REMOVED & REPLACED CENTER SHAFT, INNER SHAFT, THRUST COLLAR AND YOKE. OPS CHECKS GOOD IAW MM 52-11-13.
